# SDR VNAA2015072300030

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 25,750 hours, 25,697 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OTBD SPOILERON AND OTBD FLIGHT SPOILER CAUTION MESSAGES IN FLIGHT. CREW LANDED WITHOUT INCIDENT.  SYSTEM RESET COMPLIED WITH IAW MINIMUM EQUIPMENT LIST MANUAL.  ACFT RETURNED TO SERVICE.
